Please use this identifier to cite or link to this item: http://www.repositorio.ufop.br/jspui/handle/123456789/16101
Title: Fractional Sobolev inequalities associated with singular problems.
Authors: Ercole, Grey
Pereira, Gilberto de Assis
Keywords: Best constants
Fractional p-Laplacian
Issue Date: 2018
Citation: ERCOLE, G.; PEREIRA, G. A. Fractional Sobolev inequalities associated with singular problems. Mathematische Nachrichten, v. 291, n. 11-12, p. 1666-1685, 2018. Disponível em: <https://onlinelibrary.wiley.com/doi/abs/10.1002/mana.201700302>. Acesso em: 06 jul. 2022.
Abstract: In this paper we study Sobolev-type inequalities associated with singular problems for the fractional p-Laplacian operator in a bounded domain of RN , N ≥ 2.
URI: http://www.repositorio.ufop.br/jspui/handle/123456789/16101
metadata.dc.identifier.uri2: https://onlinelibrary.wiley.com/doi/abs/10.1002/mana.201700302
metadata.dc.identifier.doi: https://doi.org/10.1002/mana.201700302
ISSN: 1522-2616
Appears in Collections:DEMAT - Artigos publicados em periódicos

Files in This Item:
File Description SizeFormat 
ARTIGO_FractionalSobolevInequalities.pdf
  Restricted Access
254,89 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.